ejaculatoryanhedonia.com

General Category => General Discussion => Topic started by: Kernow65 on April 11, 2018, 03:16:20 PM

Title: Sertraline or psychological problems
Post by: Kernow65 on April 11, 2018, 03:16:20 PM
Hello, I am new to the forum, living in the UK. I am 53 years old I have been living with anhedonia all of my life, but never discussed the matter with anyone until recently. I have just been referred to the sexual health dept of my hospital who have diagnosed me with anhedonia. When I first started masturbating, I experienced a pleasurable feeling through my whole body. This feeling occurred only once and soon became a distant memory. My early experiences of intercourse were somewhat embarrassing / disappointing and I had suffered a little bit from premature ejaculation until quite recently. I was in a marriage from 1997 to 2006 and have been in a relationship with my partner Kate since 2006. In 2003 I was prescribed Sertraline which did prolong intercourse, but in the last 6 months or so, the effects of Sertraline were prolonging ejaculation too much even on a very low dose. At no point during all of these years did orgasm feelings return either in intercourse or masturbating. I discussed coming off Sertraline with my doctor last  November and was completely off Sertraline by the end of November. Up until this time the feelings of pleasurable orgasm were a very distant memory. I would always be able to maintain an erection and would be able to sense the impending ejaculation, but experienced no pleasurable feeling. The fluids ejaculated would not be a huge amount.
Since coming off Sertraline in November, I have been experiencing a variety of experiences including in early December almost the same level of whole body orgasm, along with some new, primitive feelings. These feelings were experienced throughout December, but have now almost all disappeared and on top of that, I am now occasionally not able to maintain an erection. I have also been ejaculating a significantly larger amount since November.
My partner and I have been going through some fairly turbulent times (power struggle) since the beginning of November and we have both been under high levels of stress, but the “highs and lows” do not directly correlate with events.
My testoserone level is fairly low (13.4 nmol/L) although it is classed as “normal” by my doctor. Thyroid, liver and blood pressure all tested and ok.
My doctor at the sexual health dept isn’t sure why the feelings have briefly reappeared then disappeared. He thinks it could be either (or both) due to the shock of coming off Sertraline and / or psychological issues.
I’m not a doctor, but if the only things that have changed are the Sertraline and the current turbulence of the relationship, then surely that rules out any other issues such as nerve ending damage etc, doesn’t it?
I haven’t read many posts on the forum yet, but could only see one reference to Sertraline in a post when I did a search. I’ve seen lots of  posts saying people have only had the one initial orgasm then nothing. Apologies if this has been covered in a similar topic. Again apologies if this should be in another topic.